# SDR TRAX200700290

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 11,213 hours, 7,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FS 280 WEB HAS CORROSION BEYOND LIMITS OF REO 670-53-11-052.   REMOVED RT 280.00 WEB. DUPLICATED WEB 0.040 7075T-6.  LOCATE ALL HOLES EXCEPTING THOSE FROM RBL 42.50 OUTBOARD.  DEBURR ALL ALODINE, PRIME TOPCOAT, IAW REO 670-53-11-052.  DUPLICATED STRAP RT.  STRAP ATTACHED TO WEB, IAW REO 670-53-11-052.  REMOVED STRAP FROM WEB TO ACCOMMODATE REO 670-53-11-201 REPAIR.  OK TO INSTALL WEB ASSY ON RT 280. INSTALLED A LARGE PORTION OF RT 280 WEB, IAW REO 670-53-11-052.  INSTALLED REQUIRED FASTENERS IN RT 280 WEB, IAW REO 670-53-11-052.  ALL FASTENERS INSTALLED IN RT 280.00 WEB, IAW REO 670-53-11-052.  OK TO PRIME / TOPCOAT PRIMED / TOPCOATED WEB FASTENERS, IAW CRJ 700/900 SRM 51-25-06, 51-25-16 AND 51-25
